Macleods Pharmaceuticals Limited is recalling a lot of losartan potassium/hydrochlorothiazide combination tablets because they may contain a cancer-causing substance.
According to the
the tablets, which treat hypertension and hypertensive patients with
, contained small amounts of N-nitrosodiethylamine (NDEA).
The 100mg/25mg tablets being recalled include:
|NDC||Manufacturer||Product Description||Lot/Batch||Expiration Date|
|33342-0052-10||Macleods Pharmaceuticals Limited||Losartan Potassium/ Hydrochlorothiazide combination tablets 100mg/25mg, 90 count bottles||BLM715A||Jul -2019|
“Patients who are on Losartan Potassium/Hydrochlorothiazide combination tablets, USP should continue taking their medication, as the risk of harm to the patient’s health may be higher if the treatment is stopped immediately without any alternative treatment,” the FDA recall states.
Anyone who has any general questions regarding the return of this product should contact Qualanex via email at
or call 888-280-2042, 7 a.m. to 4 p.m., CST, Monday through Friday.
To read the full release,